# SDR SIMA201118903

- Difficulty date: July 6, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 24,421 hours, 21,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Condition: Binding
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3333 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED MAIN CABIN DOOR FOR DEFECTS.  MAINTENANCE OPENED AND CLOSED THE DOOR IAW EMB 135 AMM 52-18-00, NO DEFECTS WERE NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
